Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Hermite-Hadamard Type Inequalities for Operator α -Preinvex Functions

PP: 13-17
Shu-Hong wang, Xiao-Wei Sun,
In the paper, we introduce the concept of operator α -preinvex function, establish some new Hermite-Hadamard type inequalities for operator α -preinvex functions, and provide the estimates of both sides of Hermite-Hadamard type inequality in which some operator α -preinvex functions of positive selfadjoint operators in Hilbert spaces are involved.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved